MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6).Stryker itar-2 study: narrative of adverse event: patient reported falling off a curb on (b)(6), 2025, resulting in a closed fibula fracture of the right ankle, a small tendon tear of the right ankle, as well as self-reported pain/discomfort of the left ankle (study ankle).Right ankle fracture treatment (non-study ankle): the emergency room md placed the patient in a walking boot x 1 week, and after follow-up with an orthopaedic md, the patient was placed in an ankle brace x 2 weeks and prescribed physical therapy.The patient took tylenol prn.Right ankle tendon tear treatment (non-study ankle): patient returned to the orthopaedic md 3 months post-fracture diagnosis complaining of continued right ankle pain.Mri showed a small tendon tear and the original physical therapy script was extended to treat associated pain.Left ankle self-reported pain treatment (study ankle): orthopaedic md recommended physical therapy to help strengthen the ankle and reduce pain/discomfort.Ae status as of (b)(6) 2025: both right and left ankle pain are improving, but the patient continues to go to physical therapy.Planned reassessment of this ae (#6) at 2 year study visit scheduled (b)(6) 2025 with the surgeon.
 
Additional Manufacturer Narrative
The reported event be confirmed based on provided information in the event description the device inspection was not possible as the product was not returned for investigation a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a patient related issue.The event states that the patient fell off a curb, broke the other fibula and tore the other ankle if the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Stryker itar-2 study.Narrative of adverse event: patient reported falling off a curb on (b)(6) 2025, resulting in a closed fibula fracture of the right ankle, a small tendon tear of the right ankle, as well as self-reported pain/discomfort of the left ankle (study ankle).Right ankle fracture treatment (non-study ankle): the emergency room md placed the patient in a walking boot x 1 week, and after follow-up with an orthopaedic md, the patient was placed in an ankle brace x 2 weeks and prescribed physical therapy.The patient took tylenol prn.Right ankle tendon tear treatment (non-study ankle): patient returned to the orthopaedic md 3 months post-fracture diagnosis complaining of continued right ankle pain.Mri showed a small tendon tear and the original physical therapy script was extended to treat associated pain.Left ankle self-reported pain treatment (study ankle): orthopaedic md recommended physical therapy to help strengthen the ankle and reduce pain/discomfort.Ae status as of (b)(6) 2025: both right and left ankle pain are improving, but the patient continues to go to physical therapy.Planned reassessment of this ae (#6) at 2 year study visit scheduled (b)(6) 2025 with the surgeon.

Brand Name
FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23347469
Report Number3010667733-2025-01204
Device Sequence Number7807565
Product Code HSN
UDI-Device Identifier00889797073066
UDI-Public(01)00889797073066(11)230808(17)310808(10)1756714
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680032
Device Lot Number1756714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight83 KG